Integration of bloch's equations with radiation damping

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)608-610
Number of pages3
JournalJournal of Magnetic Resonance (1969)
Volume98
Issue number3
DOIs
StatePublished - 1992
Externally publishedYes

Cite this

Integration of bloch's equations with radiation damping. / Barbara, Thomas.

In: Journal of Magnetic Resonance (1969), Vol. 98, No. 3, 1992, p. 608-610.

Research output: Contribution to journalArticle

@article{a48a3b2a110349ed95840694a3d7291d,
title = "Integration of bloch's equations with radiation damping",
author = "Thomas Barbara",
year = "1992",
doi = "10.1016/0022-2364(92)90013-W",
language = "English (US)",
volume = "98",
pages = "608--610",
journal = "Journal of Magnetic Resonance (1969)",
issn = "0022-2364",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Integration of bloch's equations with radiation damping

AU - Barbara, Thomas

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=0001118158&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001118158&partnerID=8YFLogxK

U2 - 10.1016/0022-2364(92)90013-W

DO - 10.1016/0022-2364(92)90013-W

M3 - Article

AN - SCOPUS:0001118158

VL - 98

SP - 608

EP - 610

JO - Journal of Magnetic Resonance (1969)

JF - Journal of Magnetic Resonance (1969)

SN - 0022-2364

IS - 3

ER -